# SDR ABXA9701372

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 59191491
- Condition: Corroded
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE LEFT WING UPPER FRONT SPAR CAP CORRODED AT XOS240.  REPAIRED FRONT SPAR UPPER CAP IAW ABX REA D957-19643.
